Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Composite Hermite-Birkhoff quadrature formulas of Gaussian type

Author: Nira Dyn
Journal: Math. Comp. 43 (1984), 535-541
MSC: Primary 41A55; Secondary 41A50
MathSciNet review: 758200
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to combine incidence matrices, which admit Hermite-Birkhoff quadrature formulas of Gaussian type for any positive measure, in such a way that the resulting matrix also admits Gaussian type quadratures for any positive measure. Moreover, the uniqueness property and the extremal property of the formulas corresponding to the submatrices are transferred to the formula admitted by the composed matrix.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A55, 41A50

Retrieve articles in all journals with MSC: 41A55, 41A50

Additional Information

Keywords: Gaussian quadrature formulas, Hermite-Birkhoff interpolation
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society